# SDR SIMA20171007003

- Difficulty date: October 7, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,608 hours, 28,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR ROWS 6 - 8 INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-04.
